I had a complee hystrectomy 14 years ago and I stopped hormone thearpy 8 years ago,i have depression and anxiety,no sex drive,dryiness.I have been on antianxiiety drugs for 20 years and depresssion meds also,i think its my hormones..dr out me on estradilol patch a couple weks ago ,wore it 3 days and had to take it off due to nauasea ..put it back on and on the 5th day of the second time wearing my anxiety got worse..is this common will it calm down... i want my sex lifwe back and some energy would be nice,,im going to a dr in a coouple weeks thats works with bioidenticals,,i think i might need testtorone... i take vitamin b comples and vitamin d as i have a definanncy in it... any advise..will hormones help me this many years after complete hystrecyomy
Probably will help you, but, replacement hormones take up to 3 months to completely level out in your system. If your doctor recommends that you come back in for blood work in 3 months, go and have it done. You also may experience mild side effects ( like nausea) for the first 3 months. Sometimes they prescribe a vaginal estrogen supplement cream to help with the dryness and weaker natural tissue. They used to have an estrogen/testosterone pill called Estratest. It worked well for libido, but, I did notice I felt more aggressive driving and had some hair loss. It boosted my system and I only needed the the estratest for a few months, then just went back to the plain estrogen. I keep reading that people can't get Estratest now, I asked at CVS and they said they still stock the generic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2013 • 5 answers
Posted 25 Nov 2013 • 1 answer
Posted 21 Apr 2016 • 3 answers
Posted 20 Aug 2016 • 1 answer
Posted 24 Sep 2016 • 0 answers